# SDR ABXA010108

- Difficulty date: March 31, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N969AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47464
- Aircraft time: 56,452 hours, 52,951 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Mixer Box
- Part number: 5924667
- Condition: Binding
- Location: Aileron Control
- Part time: 56,452 hours, 52,951 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

DURING PRE-DEPARTURE CHECKS, THE AILERON CONTROL YOKE WOULD BIND WHEN RETURNING FROM LEFT TO CENTER POSITIONS.  MAINTENANCE INSPECTED, CLEANED, AND LUBRICATED THE LEFT AND RIGHT AILERON MIXER ASSEMBLIES.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
